It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for strattera cold hands. (0.009 seconds)


... Think of strattera as something that stimulates your sympathetic nervous system. This is the part of your response that is stimulated when "fight or flight" happens. ... (11 replies)
... I've been taking Strattera now for about 2.5 months. ... (11 replies)
... On the other hand, I have a friend whose daughter is very successfully taking Strattera and she suffered from low blood pressure and fainting spells which have stopped since taking Straterra. ... (11 replies)

... I do know that LOW levals of norepinephrine which strattera is designed to make more present in the brain can make for cold hands and feet. I'm not what this means or how the drug works exactly, but if someone could back up my memory on this one... ... (11 replies)
... actually it made my BP go up and I already take medication for high BP. I got cold hands to. I don't take this stuff anymore. ... (11 replies)
... To all, I am just curious if anyone has heard of a side effect of Strattera or experienced one that casues your hands and feet particulary fingers and toes to get very cold. They are freezing most of the day for me. I t started a little while after I started taking strattera so I'm sure it's the culprit, but I was wondering if this is common. -Kevin (11 replies)
... I know that I can't take Strattera because I have low blood pressure. So, I would assume that Strattera lowers your blood pressure. In a healthy person this would lead to cold hand and feet as the body is trying to maintain proper pressure to the major organs. ... (11 replies)
... I started straterra this week, and yes, I am writing this with a pair of gloves on my hands, and two pairs of socks and slippers on my feet. I am new to meds, and putting all of the side affects in tact takes some knowledge, I just know that I feel BLAH! about an hour after I take it, no modivation at all.....I'm hoping in time it will go away and start to help. I too, run... (11 replies)
... Thos are almost exactly what i am feeling about 2 weeks in, how long have you been taking strattera? I have not yet noticed anything, but i'm going to at least give it till the 6-8 week point before i assess any differences possitive or negative. (20 replies)
... Oh yeah, I forgot to mention: I sometimes get this weird tight feeling in my face, like all the muscles are contracted, esp. around my forehead and eyes. Like I'm really stressed -- but I'm not. (20 replies)
... Among the side effects I notice are very cold hands and feet. In fact, I just bought a pair of fleece gloves last night in the grocery store to wear while I read, sitting on the sofa. ... (20 replies)
... So...my BP is so low that most people take it twice and my doctor has instructed me to make sure I have a higher salt intake. My numbers vary however my last one was 90/55. My heart does not beat that fast, 65/min. I am not in bad shape.....Perhaps it is because I am 5 ft and 90 lbs. Also, is this why I am so sensitive to my Adderall? (11 replies)
... I sure haven't read anywhere that Straterra is contraindicated for those with low BP. How low is it anyway? Do you have a rapid heart beat? Maybe that's the reason for the hesitation - Straterra can further increase your heart rate (as can the stimulants). (11 replies)
... Hmm....My only guess is: 1) It has a tendency to increase your heart rate. When your HR increases, it lessens the time your heart has to fill up with blood, thus causing a chance for you to pump out less blood. In the extreme, if your heart is pumping really fast, then it won't have time to fill up the ventricles (which deliver the blood to the rest of your body), which... (11 replies)
... WOW!!! So I wonder why people with low BP are not recommended to try it. I would love to try a "non stimulant" but it seems that there is definately some stimulation going on. to acronymsrfun: why do they not recommend it for people with low BP? Please don't hesitate with the medical terminoligy. I have wondered this for a while. (11 replies)
Side Effects
Jan 6, 2005
... Yes it is a good suggestion but, I have tried this i went down 5 mg of what i take and it doesnt even effect me, and yes they do calm me down. I can controll myself very well but i always feel like running or jumping around. (7 replies)
Side Effects
Jan 6, 2005
... I get cold hands too, but hey, it's a small price to pay if the meds work! ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 06:29 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!